# SDR AALA201703319019

- Difficulty date: March 28, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 9,112 hours, 3,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MCM 2904, FOUND FWD EXIT LIGHT NEAR GALLEY SINK OF R1 DOOR TO BE BROKEN. REMOVED + REPLACED EXIT IDENTIFIER LIGHT ASSEMBLY OF R1 DOOR BELOW GALLEY SINK IAW AMM 33-51-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. THE AIRCRAFT WAS NOT GROUNDED.
